# SDR FDEA201109213991

- Difficulty date: September 21, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 19,450 hours, 10,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221420001
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MAIN DECK UTILITY AREA FOUND LONGITUDINAL FLOOR SUPPORT CORROSION AT FR 12A 4" AND Y 725 POS AFTER FLOOR PANEL REMOVAL.  REPLACED THE DAMAGED FLOOR SUPPORT IAW. SRM 51-72-10 AND 51-40-21. THE REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
